# SDR DL738010008

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 5,639 hours, 3,150 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9819491
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM CVG A/C DID NOT PRESSURIZE IN AUTO.  NOT ABLE TO PRESSURIZE A/C WITH ALTERNATE MODE.  FOUND NR 1 DCPC FAIL. T/S PER FIM 21-31 TASK 823-824 AND FIM21-31 TASK 825.  REPLACED NR 1 DCPC, CKS GOOD PER FIM 21-31 TASK 825, PRESSURIZED A/C, SYSTEM NORMAL.
